The inverse deformation problem

Eardley, T. and Manoharmayum, J. (2016) The inverse deformation problem. Compositio Mathematica, 152 (8). pp. 1725-1739. ISSN 0010-437X

Metadata

Authors/Creators:
  • Eardley, T.
  • Manoharmayum, J.
Copyright, Publisher and Additional Information: © The Authors 2016. This is an author produced version of a paper subsequently published in Compositio Mathematica. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Accepted: 17 March 2016
  • Published (online): 14 July 2016
  • Published: August 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 May 2016 10:18
Last Modified: 25 Oct 2016 02:31
Published Version: http://dx.doi.org/10.1112/S0010437X16007582
Status: Published
Publisher: Foundation Compositio Mathematica
Refereed: Yes
Identification Number: https://doi.org/10.1112/S0010437X16007582

Share / Export

Statistics